# SDR SWIA202511240830

- Difficulty date: August 30, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK CANNISTER 1-3 ATTACH BRACKET INSIDE FUEL PANEL 651AB IS CRACKED.  COMPLIED WITH REPAIR OF THE RH WING SLAT TRACK 1-3 CANNISTER ATTACH BRACKET REF  REO 670-57-42-577 REV-- DATE: 2016-12-02. COMPLIED WITH ALL STEPS , COMPLIED WITH TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
